# SDR CA970505028

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: High Vibration
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) #2 ENGINE WAS SHUTDOWN IN FLIGHT DUE TO HIGH VIBRATIONS AND LOW OIL PRESSURE, #2 ENGINE OIL LIGHT ILLUMINATED. VIBRATION WAS EVIDENT AFTER ENGINE WAS THROTTLED BACK. POST FLIGHT INSPECTION FOUND METAL IN THE TAIL PIPE. #2 ENGINE REPLACED, FURTHER REPORT TO FOLLOW.
